Kris Aquino may lose hair from chemo, but ‘dedma muna sa vanity’
In her latest Instagram post, Kris Aquino admits she’s been discouraged occasionally by the severity of her autoimmune illness, enumerating her difficulties: “fatigue and being forever bedridden; the bruises all over my body that suddenly appear; my inability (since February) to tolerate solid food; headaches; bone deep pain in my spine, knees, joints in my fingers; and my constant flares esp. in my face that just keep getting worse…”
But, she says, she reminds herself that “Kuya & Bimb [her two sons] still need me & mahiya naman ako sa lahat ng mga patuloy na nagdarasal para gumanda ang kalusugan ko if i just give up.”
Aquino reveals she’s about to start her immunosuppressant therapy, and she’s ready for it.
“I was warned that the safest form of chemotherapy (i don’t have cancer) that can be used for my autoimmune conditions will make me lose my hair,” she says. “Hair will eventually grow back but permanently damaged organs won’t — so dedma muna sa vanity.”
Read more Daily Tribune stories at: https://tribune.net.ph/
Follow us on social media